MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM TRIAL SZ 5 LT; FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM TRIAL SZ 5 LT; FEMORAL TRIALS
Catalog Number 254500735
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
This is report 3 of 3 for (b)(4).It was reported that, upon opening the pfc 3inhdles steinmn pin pkg10, the left fifth femoral pin was found to be broken.During the surgery, the pins were observed to be severely bent, making insertion into the cutting guides difficult.There were no delays or complications during the procedure.The team attempted to separate the most bent pins and proceeded with those in the best condition.The test was not performed because the patient was right-handed.There was no patient harm or surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "upon opening the equipment, we discovered that the left 5th femoral test was broken.During surgery, while working with the cutting guides and securing it with the pins, we discovered that the pins were already severely bent, making it difficult to insert them into the cutting guides.There were no delays or complications during surgery.We tried to separate the most bent pins and work with the ones that looked the best.The test was not used because my patient was right-handed.There was no harm or delay.The specialist recommended replacing these pins".The product was not returned to depuy synthes; however, photos were provided for review.((b)(4) picture photo ad 27 oct 2025 and source file - reporte de calidad clinica el carmen - barranquilla 569991 of 1018141).The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE PS FEM TRIAL SZ 5 LT
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23498893
Report Number1818910-2025-19367
Device Sequence Number9048876
Product Code HWT
UDI-Device Identifier10603295134077
UDI-Public(01)10603295134077
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM.; ATTUNE PS FB INSRT SZ 4 5MM.; ATTUNE PS FEM RT SZ 4 CEM.; DEPUY CMW 1G 40G.
Patient SexUnknown